8 doctors weighed in:
Has anyone had bleeding from Restylane (dermal fillers) injections or another facial filler?
8 doctors weighed in

Dr. Matheson Harris
Ophthalmology
2 doctors agree
In brief: Sure
Bruising is common with filler injections.
Outright bleeding is less common, but can occur, especially in patients on blood thinners. Bleeding into an internal space, such as the orbit, would be rare, but can happen.

In brief: Sure
Bruising is common with filler injections.
Outright bleeding is less common, but can occur, especially in patients on blood thinners. Bleeding into an internal space, such as the orbit, would be rare, but can happen.
Dr. Matheson Harris
Dr. Matheson Harris
Thank
Dr. Burke Chegar
Facial Plastic Surgery
1 doctor agrees
In brief: Bruising typically
Mild to moderate bruising can occur quite frequently with a filler injection but severe bleeding (internal or external) is typically not seen.

In brief: Bruising typically
Mild to moderate bruising can occur quite frequently with a filler injection but severe bleeding (internal or external) is typically not seen.
Dr. Burke Chegar
Dr. Burke Chegar
Thank
Dr. Gregory Vipond
Facial Plastic Surgery
1 doctor agrees
In brief: Bleeding from filler
Bleeding can happen anytime a needle is placed into the skin.
When injecting fillers, there is always a risk of some bleeding and bruising. This risk is increased with the use of Aspirin and other blood-thinning medicines. The risk of bruising may be decreased by using cannulas for the injections. This is a more comfortable technique with decreased swelling and bruising.

In brief: Bleeding from filler
Bleeding can happen anytime a needle is placed into the skin.
When injecting fillers, there is always a risk of some bleeding and bruising. This risk is increased with the use of Aspirin and other blood-thinning medicines. The risk of bruising may be decreased by using cannulas for the injections. This is a more comfortable technique with decreased swelling and bruising.
Dr. Gregory Vipond
Dr. Gregory Vipond
Thank
Dr. Suzanne Galli
Facial Plastic Surgery
In brief: Filler/bleeding
It is a possibility if a capillary were nicked or if you have taken aspirin or NSAIDS recently.

In brief: Filler/bleeding
It is a possibility if a capillary were nicked or if you have taken aspirin or NSAIDS recently.
Dr. Suzanne Galli
Dr. Suzanne Galli
Thank
Dr. H. William Song
Aesthetic Medicine
In brief: Yes
Bleeding can occur at the injection site.
If the bleeding is under the skin, this is called a bruise. Avoid Aspirin and other blood thinners around the time of injection to minimize bleeding and bruising.

In brief: Yes
Bleeding can occur at the injection site.
If the bleeding is under the skin, this is called a bruise. Avoid Aspirin and other blood thinners around the time of injection to minimize bleeding and bruising.
Dr. H. William Song
Dr. H. William Song
Thank
Dr. Anifat Balogun
ENT - Head & Neck Surgery
In brief: Restylane (dermal fillers) bleed?
Everyone will have a small amount of bleeding at the injection site of a dermal filler injection, whether it is restylane, (dermal fillers) juvederm, Radiesse or other. It is controlled by applying pressure after the injection needle is withdrawn.
Bruising after treatment is not unusual. If you have a bleeding disorder or are taking blood thinners, tell your cosmetic surgeon.

In brief: Restylane (dermal fillers) bleed?
Everyone will have a small amount of bleeding at the injection site of a dermal filler injection, whether it is restylane, (dermal fillers) juvederm, Radiesse or other. It is controlled by applying pressure after the injection needle is withdrawn.
Bruising after treatment is not unusual. If you have a bleeding disorder or are taking blood thinners, tell your cosmetic surgeon.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors